Alert archive / Michigan / Small Craft Advisories in 2013
Small Craft Advisory 41, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Apr 6, 2013, 2:04 AM EDT. It took effect at Apr 6, 2013, 8:00 AM EDT. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Apr 6, 2013, 2:04 AM EDT (06:04 UTC)
- In effect from
- Apr 6, 2013, 8:00 AM EDT
- Expired
- Apr 7, 2013, 8:00 PM EDT
- In force
- 36 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
785 WHUS73 KAPX 060604 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 204 AM EDT SAT APR 6 2013 LHZ345-347>349-LMZ323-342-344>346-061415- /O.NEW.KAPX.SC.Y.0041.130406T1200Z-130407T1200Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 204 AM EDT SAT APR 6 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 8 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 8 AM EDT SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ346-LMZ341-LSZ321-322-061415- /O.NEW.KAPX.SC.Y.0041.130406T1200Z-130407T0300Z/ ST IGNACE TO FALSE DETOUR CHANNEL- SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 204 AM EDT SAT APR 6 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 11 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 11 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
7 follow-up statements
093 WHUS73 KAPX 060642 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 242 AM EDT SAT APR 6 2013 LHZ345-347>349-LMZ323-342-344>346-061800- /O.EXT.KAPX.SC.Y.0041.130406T1200Z-130407T1600Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 242 AM EDT SAT APR 6 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM THIS MORNING TO NOON EDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 8 AM THIS MORNING TO NOON EDT SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ346-LMZ341-LSZ321-322-061800- /O.CON.KAPX.SC.Y.0041.130406T1200Z-130407T0300Z/ ST IGNACE TO FALSE DETOUR CHANNEL- SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 242 AM EDT SAT APR 6 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 11 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 11 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
692 WHUS73 KAPX 061426 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1026 AM EDT SAT APR 6 2013 LHZ345-347>349-LMZ323-342-344>346-062230- /O.CON.KAPX.SC.Y.0041.000000T0000Z-130407T1600Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1026 AM EDT SAT APR 6 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ346-LMZ341-LSZ321-322-062230- /O.CON.KAPX.SC.Y.0041.000000T0000Z-130407T0300Z/ ST IGNACE TO FALSE DETOUR CHANNEL- SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1026 AM EDT SAT APR 6 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
616 WHUS73 KAPX 062002 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 402 PM EDT SAT APR 6 2013 LHZ345-347>349-LMZ323-342-344>346-070415- /O.CON.KAPX.SC.Y.0041.000000T0000Z-130407T1600Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 402 PM EDT SAT APR 6 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ346-LMZ341-LSZ321-322-070300- /O.CON.KAPX.SC.Y.0041.000000T0000Z-130407T0300Z/ ST IGNACE TO FALSE DETOUR CHANNEL- SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 402 PM EDT SAT APR 6 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
218 WHUS73 KAPX 070223 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1023 PM EDT SAT APR 6 2013 LHZ346-LMZ341-LSZ321-322-071030- /O.EXT.KAPX.SC.Y.0041.000000T0000Z-130407T1600Z/ ST IGNACE TO FALSE DETOUR CHANNEL- SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1023 PM EDT SAT APR 6 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON EDT SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345-347>349-LMZ323-342-344>346-071030- /O.CON.KAPX.SC.Y.0041.000000T0000Z-130407T1600Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1023 PM EDT SAT APR 6 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
771 WHUS73 KAPX 070658 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 258 AM EDT SUN APR 7 2013 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-080000- /O.EXT.KAPX.SC.Y.0041.000000T0000Z-130408T0000Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 258 AM EDT SUN APR 7 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
560 WHUS73 KAPX 071423 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1023 AM EDT SUN APR 7 2013 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-072230- /O.CON.KAPX.SC.Y.0041.000000T0000Z-130408T0000Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1023 AM EDT SUN APR 7 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
967 WHUS73 KAPX 071957 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 357 PM EDT SUN APR 7 2013 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-080000- /O.CON.KAPX.SC.Y.0041.000000T0000Z-130408T0000Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 357 PM EDT SUN APR 7 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Apr 6, 12:27 AM EDT, 1 hour 37 minutes earlier.
Area forecast discussion, Apr 6, 12:27 AM EDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
1227 AM EDT SAT APR 6 2013
.SYNOPSIS...
ISSUED AT 411 PM EDT FRI APR 5 2013
AFTER A BEAUTIFUL END TO THE WORK WEEK...HIGH PRESSURE WILL BE
USHERED OFF TO THE EAST...AS A STORM SYSTEM SWEEPS INTO NORTHERN
MICHIGAN FOR SATURDAY. WIDESPREAD MIXED RAIN AND SNOW CAN BE
EXPECTED FOR SATURDAY AND SATURDAY NIGHT...BUT AS QUICKLY AS THIS
STORM CAME...IT WILL DEPART ON SUNDAY...ENDING THE WEEKEND ON A
QUIET NOTE. THE SEE-SAW WEATHER WILL CONTINUE NEXT WEEK...WITH
SEVERAL MORE CHANCES FOR RAIN OR EVEN SNOW AS A COUPLE WAVES OF LOW
PRESSURE WORK THEIR WAY THROUGH THE GREAT LAKES.
&&
.UPDATE...
ISSUED AT 1227 AM EDT SAT APR 6 2013
BASED ON THE LATEST SATELLITE/RADAR AND SHORT TERM GUIDANCE
TRENDS...HAVE AGAIN RE-WORKED THE FORECAST THROUGH 12Z TO EVEN
FURTHER SLOW DOWN ARRIVAL TIME OF ANY SNOW. AIRMASS IN PLACE IS
VERY DRY PER 00Z APX RAOB AND WILL TAKE SOME TIME TO SATURATE. IN
ADDITION...DRIVING AXIS OF LOW TO MID LEVEL FGEN IS JUST NOW
GETTING UNDERWAY ACROSS WISCONSIN. STILL DO EXPECT A LITTLE LIGHT
SNOW WILL IMPACT THE FAR SOUTHWEST COUNTIES ROUGHLY 11-12Z...BUT
SHOULD NOT AMOUNT TO MUCH AS IT WILL BE FAST-MOVING. SLIGHTLY
HIGHER AMOUNTS UP TO AN INCH WILL BE POSSIBLE ACROSS PARTS OF
NORTHERN LOWER AFTER 12Z...BUT WILL TAKE A CLOSER LOOK AT THAT
PART OF THE FORECAST IN THE NEXT FEW HOURS. TEMPS WILL SLOWLY TICK
DOWNWARD FOR THE EASTERN HALF OF THE CWA WHERE THE GRADIENT WILL
REMAIN THE WEAKEST FOR A FEW MORE HOURS...WHILE STRENGTHENING
EASTERLY WINDS TAKE HOLD WESTERN HALF...HELPING HOLD READINGS
STEADY IN THE MID OR UPPER 20S TO AROUND 30.
UPDATE ISSUED AT 1000 PM EDT FRI APR 5 2013
00Z NAM HAS DELAYED THE ONSET OF SNOW LATE TONIGHT/EARLY SATURDAY
MORNING BY A COUPLE OF HOURS...AND HAVE MADE SOME TIMING
ADJUSTMENTS TO WX/POPS AS A RESULT. LEADING EDGE OF PRECIP SHIELD
HAS REACHED CENTRAL WISCONSIN...BUT IS MAINLY ALOFT/VIRGA. SNOW
ACTUALLY REACHING THE GROUND REMAINS CONFINED TO FAR WRN WISCONSIN
ATTM...WHICH THE LATEST NAM IS GENERALLY HANDLING WELL. MOST OF
OUR CWA WILL REMAIN DRY OVERNIGHT...BUT POPS WILL GRADUALLY
INCREASE FROM SW TO NE AS FAIRLY STRONG MOIST ISENTROPIC ASCENT
(I295) DEVELOPS. ANY SNOW ACCUMULATION WILL BE MINOR (I.E UNDER AN
INCH) OVERNIGHT.
UPDATE ISSUED AT 710 PM EDT FRI APR 5 2013
A QUIET EVENING ACROSS THE NORTHWOODS...THE QUIET BEFORE THE STORM
SCHEDULED TO IMPACT OUR CWA TOMORROW. HIGH CLOUDS WILL INCREASE...
LOWER AND THICKEN THROUGHOUT THE NIGHT...BUT STILL APPEARS ANY
POPS WILL HOLD OFF UNTIL SUNRISE OR THEREAFTER. TEMPS WILL SLOWLY
FALL OUT OF THE 30S AND INTO THE 20S THRU THE NIGHT.
&&
.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 411 PM EDT FRI APR 5 2013
CURRENTLY...VIS SAT SHOWS SOME LAKE CLOUDS ACROSS EXTREME NRN MI IN
RESPONSE TO COLD NORTH FLOW FILTERING INTO THE GREAT LAKES. HOWEVER
OVER WATER INSTABILITY WILL CONT TO DIMINISH AND REDUCE THE LAKE
RESPONSE THIS EVENING...AS 850MB TEMPS WARM FROM ARND -12C AT 12Z TO
-5C AT 06Z TONIGHT.
THE MAIN CONCERN THROUGH SATURDAY...WILL BE WITH RESPECT TO PCPN TYPE
AND AMOUNTS...IN RESPONSE TO A SYSTEM EJECTING OUT OF THE CENTRAL
PLAINS AND INTO NRN MI THIS WEEKEND.
HIGH PRESSURE CURRENTLY IN PLACE OVER THE GREAT LAKES...WILL SLOWLY
PUSH EAST AROUND 12Z SATURDAY AS A SYSTEM CURRENTLY OVER THE PLAINS
LIFTS INTO MINNESOTA. MODEL SOUNDINGS SHOW UPPER LEVEL MSTR
OVERSPREADING THE GREAT LAKES AROUND MIDNIGHT...WHILE MID AND LOW
LVLS QUICKLY MOIST UP BTWN 09Z AND 12Z SATURDAY. 850/500MB QVECTORS
SHOW CONVERGENCE QUICKLY INCREASING OVER THE GREAT LAKES EARLY
SATURDAY...IN RESPONSE TO A DEEPENING 500MB TROF AND SFC SYSTEM
PUSHING TWD THE WRN LAKES. 850/500MB QVECTOR CONVERGENCE INCREASES
AROUND 09Z OVER THE WRN LAKES BEFORE INCREASING AROUND 12Z OVER THE
ERN LAKES. CURRENT MODEL SOUNDING TRENDS SHOW THE ENTIRE SOUNDING
COLDER THAN 0C THROUGH AROUND 18Z...ACRS NRN MI. HOWEVER MID LEVEL
TEMPS WARM QUICKLY TO ABOVE FREEZING AFTER 18Z...ACROSS NRN LWR MI
IN RESPONSE TO A 50KT 850MB JET PUSHING INTO THE WRN LAKES...WHILE
THE SFC THROUGH 850MB LAYER WARMS ABOVE FREEZING BY 21Z AS SFC WINDS
QUICKLY SOUTHWEST. TRENDS CONT TO SHOW MUCH SLOWER WARMING NORTH OF
THE STRAITS...WITH THE ENTIRE COLUMN STAYING BELOW FREEZING THROUGH
00Z. PLENTY OF MSTR IS EXPECTED OVER NRN MI AFTER 12Z SATURDAY...AS
PWAT INCREASE TO BTWN 0.75 AND 1 INCH WHILE MODEL QPF INCREASES TO
OVER 0.75 (CONCENTRATED MAINLY NORTH GLR THROUGH THE STRAITS AND ERN
UPPER.
HOWEVER AFTER 18Z ACRS ERN UPPER MI...SFC DEW PTS INCREASE ABOVE
FREEZING...HIGH TEMPS WARM INTO THE MID 30S AND 850MB TEMPS WARM
ABOVE 0C TRENDING TOWARD MIXED RAIN AND SNOW DURING THE EVENING.
OVERALL WILL CONTINUE MAINLY DRY OVERNIGHT WITH INCREASING CLOUDS
ACRS THE CWA AND NEARLY SEASONAL TEMPS IN THE 20S. FOR NRN
LWR...WILL MENTION SNOW PUSHING INTO THE WRN LAKES AROUND 09Z AND
OVERSPREADING THE REST OF NRN MI BY 12Z. WILL MENTION MAINLY SNOW
OVER NRN LWR TRENDING MIXED RAIN AND SNOW TO ALL RAIN BETWEEN 18Z
AND 00Z...AS SFC DEW PTS INCREASE ABOVE FREEZING AND 850MB TEMPS
WARM ABOVE 0C.
FOR ERN UPPER...WILL WITH POST A WINTER WEATHER ADVISORY SATURDAY
...AS PCPN REMAINS SNOW WITH ENOUGH MSTR TO GENERATE NEARLY 5
TO 6 INCHES.
&&
.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 411 PM EDT FRI APR 5 2013
NOW WELL ADVERTISED CHANGE TO A POTENTIALLY WETTER...MORE ACTIVE
WEATHER REGIME STILL WELL IN THE WORKS...COURTESY OF HIGH LATITUDE
PATTERN REALIGNMENT AND DEEP WESTERN TROUGH DEVELOPMENT. THIS SHOULD
ALLOW A RATHER SUSTAINED DEEP AND MOISTURE RICH SOUTHWEST FLOW OVER
THE SOUTHERN LAKES AND OHIO VALLEY WELL INTO NEXT WORK WEEK. OUR
SPRINGTIME NEMESIS CANADIAN LOW LURKING JUST NORTH OF THE BORDER
WILL NO DOUBT HAVE PLENTY TO SAY IN PLACEMENT OF SUBSEQUENT
BURGEONING BAROCLINIC AXIS. UNFORTUNATELY...THIS LATTER FEATURE
REMAINS A SOURCE OF SIGNIFICANT GUIDANCE CONTENTION...WITH A
PLETHORA OF POSSIBLE SCENARIOS LAID OUT ACROSS THE TABLE. AMOUNT OF
COLD AIR ROTATING AROUND THIS CANADIAN LOW ALSO RAISES THE ANTE FOR
A TOUCH MORE WINTER WEATHER...ESPECIALLY THE FURTHER NORTH ONE GOES.
A FUN AND CHALLENGING FORECAST INDEED.
LEAD CHARGING FAST MOVING SYSTEM NOT TO BE FORGOTTEN...AND LIKELY TO
STILL BE INFLUENCING OUR WEATHER HEADING INTO SATURDAY NIGHT. TRENDS
HAVE BEEN FURTHER NORTH WITH THIS SYSTEM...SUPPORTED BY BREADTH OF
ACCOMPANYING WAA AND RATHER HEALTHY APPEARANCE OF SYSTEM ON THIS
MORNINGS WATER VAPOR IMAGERY. SYSTEM WAS WELL SAMPLED WITH 12Z RAOB
NETWORK...FURTHER INCREASING CONFIDENCE ON THIS NORTHWARD TREND.
THUS...SUPPORT GROWING FOR AN AGGRESSIVE NORTHWARD SURGE OF ELEVATED
WARM NOSE ACROSS EVEN EASTERN UPPER MICHIGAN SUNDAY EVENING AS
SURFACE LOW CUTS RIGHT ACROSS THE TIP OF THE MITT. WILL TREND THIS
DIRECTION...TRENDING PRECIP TO ALL RAIN WITH THE EXCEPTION OF UP
NEAR WHITEFISH BAY WHERE RAIN/SNOW MIXTURE WILL SUFFICE. FURTHER
SOUTH...THERMAL PROGS EASILY SUPPORT AN ALL RAIN EVENT UNTIL COLDER
AIR FILTERS IN LATE (WHEN PRECIP WILL RAPIDLY BE DECREASING). A WARM
OVERNIGHT...ESPECIALLY SOUTH OF SURFACE WARM FRONT WHERE READINGS
WILL LIKELY STAY WELL INTO THE 40S. SYSTEM QUICK TO EXIT
SUNDAY...WITH DRY CONDITIONS PREVAILING UNDER NEAR SEASONAL
TEMPERATURES.
CONFIDENCE CONTINUES TO LOWER HEADING THROUGH NEXT WORK WEEK...WITH
GUIDANCE ALL OVER THE BOARD IN PLACEMENT OF STRONG THERMAL GRADIENT
AND TIMING/STRENGTH OF INDIVIDUAL WAVES ROTATING NORTHEAST ALONG IT.
PATTERN EVEN MADE MORE UNCERTAIN GIVEN HINTS OF AT LEAST SOME ENERGY
FROM CANADIAN GYRE PINWHEELING BACK SOUTHWEST...HELPING CARVE OUT A
VERY DEEP CENTRAL PLAINS TROUGH AXIS THROUGH THE MIDDLE PORTIONS OF
NEXT WEEK (GFS/CANADIAN STRONGLY TRENDING THIS DIRECTION). THIS
SCENARIO WOULD BOW BAROCLINIC AXIS WELL NORTH...KEEPING AT LEAST
PERIODIC RAIN CHANCES RIGHT THROUGH THE PERIOD...WITH EVEN SOME
HINTS OF CONVECTION PENDING ON JUST HOW WARM WE GET.
WILL...HOWEVER...RELY ON MORE ROCK-STEADY ECMWF IN SUCH A
SCENARIO...WHICH FORCES SURFACE FRONT AND PRECIP WELL SOUTH OF OUR
AREA AFTER PASSAGE OF WEAK RAIN PRODUCING WAVE MONDAY. ECMWF ALSO
STEADFAST IN DRIVING PRIMARY WAVE NORTHEAST AS WE HEAD TOWARDS THE
MID AND END PORTIONS OF THE WEEK...BRINGING ADDITIONAL RAIN CHANCES.
NORTHERN REACHES OF THE AREA REMAINS PRECARIOUSLY CLOSE TO COLD AIR
SEEPING SOUTH OUT OF CANADA...SUGGESTING WE MAY NOT BE DONE WITH
WINTER WEATHER JUST YET. ABOVE ALREADY HANDLED NICELY BY OVERNIGHT
FORECASTING CREW...LEAVING FEW CHANGES NEEDED THROUGH THIS
PERIOD.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SATURDAY NIGHT)
ISSUED AT 1227 AM EDT SAT APR 6 2013
VFR CONDITIONS ARE EXPECTED AT ALL SITES THE REMAINDER OF THE
NIGHT...WITH JUST A GRADUAL LOWERING OF CEILINGS INTO THE 7-12KFT
RANGE BY SUNRISE. A ROUND OF SNOW IS THEN EXPECTED TO PIVOT
NORTHWARD ACROSS THE TERMINAL SITES THROUGH THE MORNING AND EARLY
AFTERNOON HOURS...AS A WARM FRONT ALOFT APPROACHES. A PERIOD OF
IFR CEILINGS AND/OR VISBYS IS LIKELY FOR PLN AND TVC...AND PERHAPS
APN...WHILE MBL PROBABLY SEES NOTHING WORSE THAN MVFR. THINGS WILL
PROBABLY THEN TAKE A BIT OF A BREAK INTO EARLY OR MID AFTERNOON...
WITH CEILINGS REBOUNDING BACK UPWARD...BEFORE A MORE WIDESPREAD
AXIS OF RAIN ARRIVES FOR LATE AFTERNOON AND THE FIRST HALF OF THE
NIGHT.
THIS IS WHEN CEILINGS ARE EXPECTED TO CRASH BACK DOWN TOWARD MVFR
AND PERHAPS IFR...WITH THE POSSIBILITY OF SOME VERY LOW CEILINGS
JUST NORTH OF A WARM FRONT EXPECTED TO STALL FROM APN TO AROUND
PLN (NEAR THE STRAITS). WINDS WILL BE LIGHT OUT OF THE SOUTHEAST
THROUGH SUNRISE...BUT INCREASE RAPIDLY THEREAFTER...WITH GUSTS IN
EXCESS OF 20 KNOTS PROBABLE FOR THE AFTERNOON. STRONG LOW LEVEL
WIND SHEAR IS ALSO EXPECTED TO DEVELOP LATER THIS AFTERNOON
THROUGH TONIGHT AS A LOW LEVEL JET MAXIMUM UP TO 60 KNOTS WORKS
OVERHEAD.
&&
.MARINE...
ISSUED AT 411 PM EDT FRI APR 5 2013
LIGHT WINDS WILL BECOME SOUTHEAST AND INCREASE IN STRENGTH LATER
TONIGHT AND SATURDAY AS LOW PRESSURE APPROACHES THE WESTERN LAKES.
ADDITIONAL SCA/S ARE LIKELY SATURDAY AND SATURDAY NIGHT...WITH
WINDS QUICKLY VEERING WEST AND NORTHWEST SUNDAY BEHIND THIS
DEPARTING LOW.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...WINTER WEATHER ADVISORY FROM 8 AM THIS MORNING TO 8 PM EDT THIS
EVENING FOR MIZ008-015.
LH...NONE.
LM...NONE.
LS...NONE.
&&
UPDATE...LAWRENCE
SYNOPSIS...BERGER
SHORT TERM...SWR
LONG TERM...MB
AVIATION...LAWRENCE
MARINE...SWRHazardous weather outlook, Apr 5, 4:20 PM EDT, 9 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 420 PM EDT FRI APR 5 2013 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 061200- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 420 PM EDT FRI APR 5 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A PERIOD OF ACCUMULATING SNOW IS EXPECTED SATURDAY...MAINLY ACROSS EASTERN UPPER MICHIGAN. PLEASE SEE LATEST WINTER WEATHER ADVISORY FOR ADDITIONAL DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT...BUT SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS THIS WEEKEND. && FOR MORE INFORMATION VISIT HTTP://WEATHER.GOV/GAYLORD. MSB
Nearby
Small Craft Advisories in Michigan, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.